# SDR ASAA2020040132584

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 23,509 hours, 7,432 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R-2 WINDOW OVERHEAT ON CLIMB-OUT. TURNED OFF THEN ON PER CHECKLIST THEN OPS NORMAL. GROUNDED - YES. BITE TEST GOOD ON GROUND. OK FOR SVC.
